Show simple item record

dc.contributor.authorElliott, Roberteng
dc.contributor.authorLiew, Chuin Chingeng
dc.contributor.authorSiu, Tak Kueneng
dc.date.accessioned2012-06-13T21:27:15Z
dc.date.available2012-06-13T21:27:15Z
dc.date.issued2011
dc.identifier.citationRobert J. Elliott, Chuin Ching Liew, Tak Kuen Siu, On filtering and estimation of a threshold stochastic volatility model, Applied Mathematics and Computation, Volume 218, Issue 1, 1 September 2011, Pages 61-75.eng
dc.identifier.issn0096-3003
dc.identifier.urihttp://hdl.handle.net/1880/48997
dc.descriptionArticle deposited according to publisher policy posted on SHERPA/ROMEO, June 13, 2012.eng
dc.description.abstractWe derive a nonlinear filter and the corresponding filter-based estimates for a threshold autoregressive stochastic volatility (TARSV) model. Using the technique of a reference probability measure, we derive a nonlinear filter for the hidden volatility and related quantities. The filter-based estimates for the unknown parameters are then obtained from the EM algorithm.eng
dc.language.isoengeng
dc.publisherElseviereng
dc.subjectStochastic volatilityeng
dc.subjectThreshold principleeng
dc.subject.otherFilteringeng
dc.subject.otherChange of measureseng
dc.subject.otherReference probabilityeng
dc.subject.otherEM algorithmeng
dc.titleOn filtering and estimation of a threshold stochastic volatility modeleng
dc.typejournal articleeng
dc.description.refereedYeseng
dc.publisher.urlhttp://www.journals.elsevier.com/applied-mathematics-and-computation/eng
dc.publisher.corporateUniversity of Calgaryeng
dc.publisher.facultyHaskayne School of Businesseng
dc.identifier.doihttp://dx.doi.org/10.11575/PRISM/34086
thesis.degree.disciplineFinanceeng
dc.publisher.hasversionPost-print


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record